MathSciNet Relay Station
MathSciNet bibliographic data
MR1738063 14J27 (14J26 32J15)
Buzzard, Gregery T.; Lu, Steven S. Y. Algebraic surfaces holomorphically dominable by $\bold C^2$. Invent. Math. 139 (2000), no. 3, 617–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement